It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuromuscular Diseases Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-09-2013, 07:19 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Omaha, NE
Posts: 1
dayivi HB User
Opiates stop leg spasms not cause them

I have been having continuous spasms of mostly my legs since Feb 2012. Been to neurologist, Neuromuscular dr, had EMG (showing spasms) and sleep study for RLS (negative). Feel brushed off by everything. NM dr said I have l-carnitine deficiency and to take supplements and it will go away. Well up to 2000mg a day and no improvement. Here is my frustration. Had 2 abdominal surgeries this year May and November. Both times I was on opiates for pain med and muscle spasms completely gone.(since biggest complaint is spasms caused by opiates) No one can tell me why this us. "Especially" since since its not neuro muscular related. 3rd opinion appt in 2 weeks and been waiting 7 mths to get in.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Dclark99 (5), BYU1972 (4), ladybud (4), bullfinch (3), p25416 (2), di88 (2), jayme13 (2), powergrub (2), Campal (2), dudeman (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!